# SDR CALA2023101303040

- Difficulty date: October 11, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 78,422 hours, 15,315 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: P76200A
- Part serial: A0351
- Condition: Faulty
- Location: Autothrottle
- Part time: 778,415 hours, 715,313 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

RTO AT 10KTS DUE TO AUTOTHROT DISC EICAS TOMC LOCKS LOG FOR REPEAT WRITEUP AND SECOND RTO IN 2 DAYS UNLOCK TO CLEAR PERFORMED MCDP TESTS 02, 10, 30, 52, & 60. ALL TESTS PASSED EXCEPT TEST 10, SHOWED TLA L FAIL-FWD AND TLA R FAIL-FWD. NEEDS FURTHER T/S. SERVO, AUTOTHRO OFF 75-2232-9-0001 0351 ON 64-2232-9-0001 1229 SERVO, AUTOTHRO OFF 75-2232-9-0001 0351 ON 0000 REMOVED AND REPLACED SERVOMOTOR GENERATOR PER AMM 22-32-01. PERFORMED MCDP TEST 10 SERVO A/T AND MCDP TEST 30 PER AMM 22-00-02. NO FAULTS. SYSTEM CHECKS OK. AIRCRAFT FULL CAT CAPABLE.
